MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; EXTRACTOR, VACUUM, FETAL

CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; EXTRACTOR, VACUUM, FETAL
Model Number VAC-6000MTE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prolonged 2nd stage.2 pulls given.Kiwi came off beginning of 2nd pull.Subgaleal hematoma.
 
Additional Manufacturer Narrative
Subgaleal hemorrhage, a bleed that occurs between the scalp aponeurosis and the periosteum of the cranial bones is a known risk of any vacuum delivery.The literature reports an incidence of 1-4% of all vacuum deliveries.These bleeds have also been known to occur in infants delivered by forceps and rarely after spontaneous deliveries.They are more likely to occur with fetal hypoxia and underlying bleeding disorders, as well as after complicated deliveries.Clinical innovations will continue to monitor this event and send an update if additional information is obtained.

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
EXTRACTOR, VACUUM, FETAL
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key20612399
Report Number1722684-2024-00015
Device Sequence Number18124892
Product Code HDB
UDI-Device Identifier00814247020642
UDI-Public00814247020642
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Device Lot Number230626
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown